Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 121, NWS Birmingham, AL

April 4, 20087 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2008, 2:45 PM CDT for 7 counties in Alabama. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 2:45 PM CDT (19:45 UTC)
Expired
Apr 4, 2008, 3:30 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Greene County, AL, Hale County, AL, Marengo County, AL, Perry County, AL, Sumter County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 104 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 2:50 PM CDTTSTM WND DMGForkland, ALTHERE WE SEVERAL TREES DOWNED...WITH ONE FALLING ONTO A HOUSE.
Apr 4, 2:55 PM CDTTSTM WND DMGEutaw, ALEMA REPORTS NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
Apr 4, 2:55 PM CDTTSTM WND DMGEutaw, ALNUMEROUS TREES WERE BLOWN DOWN ACROSS THE ENTIRE COUNTY.
Apr 4, 2:55 PM CDTTORNADOEutaw, ALNUMEROUS TREE DOWN ACROSS THE ENTIRE COUNTY.
Apr 4, 3:04 PM CDTTSTM WND DMG8 S Tuscaloosa, ALA FEW TREES WERE BLOWN DOWN SOUTH OF THE CITY OF TUSCALOOSA.
Apr 4, 3:24 PM CDTTSTM WND DMGGreensboro, ALSEVERAL TREES AND POWER LINES DOWN ACROSS COUNTY.
Apr 4, 3:24 PM CDTTSTM WND DMGGreensboro, ALSEVERAL TREES AND POWER LINES WERE BLOWN DOWN ACROSS COUNTY. AT LEAST TWO HOMES SUSTAINED DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 9:48 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 041945
SVRBMX
ALC007-063-065-091-105-119-125-042030-
/O.NEW.KBMX.SV.W.0121.080404T1945Z-080404T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BIBB COUNTY IN CENTRAL ALABAMA...
  WESTERN PERRY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MARION...
  NORTHERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DEMOPOLIS...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  HALE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF GREENSBORO...
  EASTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LIVINGSTON...
  SOUTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 330 PM CDT

* AT 245 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF WEST GREENE TO 6
  MILES SOUTHWEST OF LILITA...OR ALONG A LINE EXTENDING FROM 8 MILES
  SOUTH OF ALICEVILLE TO 9 MILES SOUTHEAST OF YORK...AND MOVING EAST
  AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITFIELD...BOLIGEE...US 80 AND AL 28...DEMOPOLIS MUNICIPAL
  AIRPORT...UNION...MCDOWELL...EUTAW...JEFFERSON...FORKLAND...
  DEMOPOLIS LOCK AND DAM...EUTAW MUNICIPAL AIRPORT...SELDON LOCK AND
  DAM...RALPH...OLD SPRING HILL...AKRON...CEDARVILLE...MOUNDVILLE...
  HARPER HILL...LANEVILLE...FAUNSDALE...MAXWELL...NEWBERN...
  WATEROAK...MORGAN SPRINGS...VALDEN...FOLSOM AND COALING

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3299 8818 3304 8815 3319 8725 3249 8729
      3249 8741 3246 8742 3231 8823
TIME...MOT...LOC 1945Z 257DEG 48KT 3303 8808 3242 8811

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:40 AM CDT, 8 hours 5 minutes earlier.

Area forecast discussion, Apr 4, 6:40 AM CDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 AM CDT FRI APR 4 2008

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

WEDGE CONTINUES TO MAKE ITS PRESENCE KNOWN ACROSS EAST ALABAMA WHERE
TEMPERATURES ARE IN THE 50S...COMPARED TO NEAR 70 DEGREES ACROSS
WEST ALABAMA. WEDGE WILL ERODE AS THE MORNING PROGRESSES AND
SOUTHERLY FLOW INCREASES. A LAKE WIND ADVISORY WILL BE ISSUED THIS
PACKAGE FOR TODAY. VERY WARM AND JUICY BOUNDARY LAYER PRESENT
ACROSS WEST ALABAMA WHERE SURFACE DEWPOINTS ARE IN THE MID 60S.
HIGHER DEWPOINTS WILL SPREAD ACROSS THE REMAINDER OF CENTRAL ALABAMA
THIS MORNING WITH UPPER 60S EXPECTED WEST OF I-65.

LINE OF NEARLY CONTINUES THUNDERSTORMS STRETCHES FROM DALLAS TEXAS
ACROSS ARKANSAS AND INTO KENTUCKY. THE LINE HAS BEEN VERY ACTIVE ALL
NIGHT AVERAGING 2500 LIGHTNING STRIKES PER 15 MINUTES. THE
CONVECTIVE LINE WILL PUSH SOUTHEASTWARD TODAY AND MOVE INTO NW
ALABAMA AROUND 10 AM. THERE HAS BEEN A FEW THUNDERSTORMS DEVELOP OUT
AHEAD OF THE MAIN LINE...AND THIS TREND MAY INCREASE LATER THIS
MORNING AS AIR MASS DESTABILIZES ACROSS NORTH ALABAMA.  SEVERE
WEATHER PARAMETERS STILL LOOKING IMPRESSIVE THIS AFTERNOON WITH
LIFTED INDICES NEAR -5 CELSIUS...CAPES 1000-1500 J/KG...AND 0-6KM
BULK SHEAR NEAR 60 KNOTS. MAIN THREAT WILL BE BOW SEGMENTS ALONG
SQUALL LINE...BUT SHEAR VALUES SUPPORT ROTATING STORMS...AND
TORNADOES A REAL POSSIBILITY. TRAINING CELLS WILL ALSO PRODUCE
LOCALIZED FLOODING.

SQUALL LINE WILL MOVE SOUTHWARD ACROSS ENTIRE AREA OVERNIGHT
PRODUCING RAINFALL TOTALS BETWEEN 1 AND 2 INCHES ACROSS MOST AREAS.
SEVERE POTENTIAL WILL LIKELY WANE LATER THIS EVENING AS BOUNDARY
LAYER COOLS AND MID LEVEL FORCING DECREASES. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN COUNTIES FROM SUNRISE
SATURDAY THROUGH 12 NOON.  LOW CLOUDS WILL EXTEND WELL NORTH OF
SURFACE COLD FRONT AS 850-700MB TROF STILL BACK NEAR THE MISSISSIPPI
RIVER...AND CLOUDS WILL BE SLOW TO CLEAR ON SATURDAY.  SKIES SHOULD
BECOME PARTLY CLOUDY ACROSS MOST OF CENTRAL ALABAMA BY SUNSET
SATURDAY.

58/ROSE

.LONG TERM...SUNDAY THROUGH THURSDAY.

SUNDAY WILL BEGIN A FEW DAYS OF QUIET AND QUITE PLEASANT WEATHER
ACROSS CENTRAL ALABAMA...WITH HIGHS IN THE MID TO UPPER 70S. THE
MAIN STORM TRACK WILL TAKE SYSTEMS TO OUR NORTH KEEPING THE REGION
IN UPPER LEVEL WESTERLY TO SOUTHWESTERLY FLOW. COULD SEE THE
INFLUENCE OF WEDGING AROUND THE SOUTHERN APPALACHIANS BY TUESDAY
MORNING. THE STRENGTH OF THE WEDGE COULD LEAD TO SLIGHTLY COOLER
TEMPERATURES IN THE NORTHEAST THAN CURRENTLY IN THE FORECAST
PACKAGE.

WEDNESDAY AND THURSDAY...INTRODUCED CHANCE/SLIGHT CHANCE POPS
BEGINNING TUESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD AS
MODELS HAVE COME INTO AGREEMENT THAT A FRONT WILL APPROACH THE AREA
WEDNESDAY AND STALL OUT LIKELY ACROSS NORTHERN ALABAMA...KEEPING THE
AREA IN A WARM MOIST AIRMASS. KEPT FORECAST CONSERVATIVE SINCE THIS
SYSTEM IS AT THE END OF THE PERIOD AND THERE ARE STILL SOME
DIFFERENCES IN TIMING...STRENGTH...AND HOW FAR SOUTH THE FRONT WILL
PUSH BEFORE IT STALLS.

14

&&

.AVIATION...12Z TAF DISCUSSION.

WEDGE FRONT OVER EAST ALABAMA IS STARTING TO LOSE IT HOLD DUE TO
STRONG SOUTHERLY FLOW ABOVE THE SURFACE. CIGS EAST OF I-65 ARE AOB
1000 FEET AGL...WITH CIGS 15-25 ELSEWHERE. FOG HAS NOT REALLY BEEN A
PROBLEM THIS MORNING WITH VSBYS GENERALLY AT 5 MILES OR MORE. LOWER
CIGS ACROSS EAST ALABAMA WILL RISE THIS MORNING TO ARND 2500 FEET
BY 17Z. GRADIENT WINDS WILL BE FROM THE SOUTH AT 12-18 KNOTS WITH
GUSTS TO AS HIGH AS 25 KNOTS.

SQUALL LINE ACROSS NORTHEAST MISSISSIPPI WILL CONTINUE TO SHIFT
SOUTHEAST AND REACH THE KTCL-KBHM LINE BY 17Z. THE SQUALL LINE WILL
PRODUCE MAY PRODUCE WINGS GUSTS TO 50 KNOTS...WITH VERY HEAVY
RAINFALL PRODUCING VSBYS BELOW 1/2SM. THE SQUALL LINE WILL CONTIUE
SOUTHEAST AND REACH KMGM ARND 22Z. A COLD FRONT WILL FOLLOW THE
SQUALL LINE BY 3-6 HOURS AND EXPECT MVFR CIGS AND VSBYS BEHIND
FRONT.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  54  66  49  78 / 100 100  30  10  10
ANNISTON    74  58  68  51  78 /  70 100  30  10  10
BIRMINGHAM  76  54  68  51  78 / 100 100  30  10  10
TUSCALOOSA  77  55  69  50  80 /  90 100  20  10  10
CALERA      77  58  68  51  78 /  70 100  30  10  10
AUBURN      78  60  72  54  76 /  50  80  70  10  10
MONTGOMERY  80  63  72  53  81 /  50  80  70  10  10
TROY        80  63  72  53  79 /  40  80  70  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT FROM 7AM TO 7PM FOR ALL COUNTIES.

&&

In the hours before

Special weather statement, Apr 4, 12:28 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 PM CDT FRI APR 4 2008

ALZ013-015-023-024-041815-
FAYETTE-JEFFERSON-TUSCALOOSA-WALKER-
1228 PM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR FAYETTE...JEFFERSON...TUSCALOOSA AND
WALKER COUNTIES UNTIL 115 PM CDT...

AT 1228 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR BOLEY SPRINGS...OR 17 MILES SOUTHWEST OF CORDOVA...
MOVING EAST AT 40 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  THE WYE.
  OAKMAN.
  GOODSPRINGS.
  CORDOVA.
  BELOIT.
  SUMITON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 4, 12:40 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
04/04/2008                   WALKER             AL   EMERGENCY MNGR

            A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
            UPROOTED NEAR NAUVOO.

&&

LINHARES
Special weather statement, Apr 4, 1:08 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT FRI APR 4 2008

ALZ032-041845-
HALE-
108 PM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR HALE COUNTY UNTIL 145 PM CDT...

AT 103 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR AKRON...OR 13 MILES
NORTHWEST OF GREENSBORO...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARPER HILL.
  MOUNDVILLE AIRPORT.
  PHIPPS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS
Local storm report, Apr 4, 1:36 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             16 SE TUSCALOOSA        33.07N 87.35W
04/04/2008  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            DIME TO MARBLE SIZE HAIL REPORTED IN HAGLER.

&&
Local storm report, Apr 4, 2:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     4 SE BILLINGSLEY        32.62N 86.66W
04/04/2008                   AUTAUGA            AL   EMERGENCY MNGR

            TREES AND POWER LINES REPORTED DOWN IN THE VIDA AREA AT
            THE JUNCTION OF AL HWYS 19 AND 82.

0103 PM     FUNNEL CLOUD     1 E HARPERSVILLE        33.34N 86.42W
04/04/2008                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD REPORTED BY AMATUER RADIO OPERATOR OVER US
            HIGHWAY 280.

&&
Local storm report, Apr 4, 2:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             5 NNW CALERA            33.17N 86.79W
04/04/2008  M1.00 INCH       SHELBY             AL   OFFICIAL NWS OBS

            QUARTER SIZE HAIL OBSERVED AT THE NATIONAL WEATHER
            SERVICE FORECAST OFFICE...KBMX.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:58 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Apr 4, 12:55 PM CDTTornado WarningBMXCherokee35 min
Apr 4, 1:16 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Apr 4, 1:20 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega40 min
Apr 4, 1:28 PM CDTTornado WarningBMXShelby, Talladega47 min
Apr 4, 1:31 PM CDTSevere Thunderstorm WarningBMXCherokee29 min
Apr 4, 1:39 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry51 min
Apr 4, 1:40 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair35 min
Apr 4, 1:45 PM CDTTornado WarningBMXCalhoun, Talladega45 min
Apr 4, 1:45 PM CDTTornado WarningBMXCherokee30 min
Apr 4, 1:55 PM CDTTornado WarningBMXBibb35 min
Apr 4, 1:58 PM CDTTornado WarningBMXDallas, Hale, Marengo, Perry47 min
Apr 4, 2:01 PM CDTTornado WarningBMXBibb, Jefferson, St. Clair, Shelby44 min
Apr 4, 2:02 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair28 min
Apr 4, 2:09 PM CDTTornado WarningBMXCalhoun, Cleburne, Talladega51 min
Apr 4, 2:19 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter26 min
Apr 4, 2:21 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby39 min
Apr 4, 2:22 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby23 min
Apr 4, 2:25 PM CDTSevere Thunderstorm WarningBMXWalker, Winston35 min
Apr 4, 2:33 PM CDTTornado WarningBMXAutauga, Chilton, Dallas, Perry42 min
Apr 4, 2:36 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair15 min
Apr 4, 2:46 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, St. Clair, Shelby, Talladega29 min
Apr 4, 2:48 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa42 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker35 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo50 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega35 min
Apr 4, 3:11 PM CDTSevere Thunderstorm WarningBMXBlount34 min
Apr 4, 3:16 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair29 min
Apr 4, 3:17 PM CDTTornado WarningBMXAutauga, Chilton, Coosa43 min
Apr 4, 3:18 PM CDTSevere Thunderstorm WarningBMXClay, Talladega27 min
Apr 4, 3:24 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more51 min
Apr 4, 3:28 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph32 min
Apr 4, 3:31 PM CDTTornado WarningBMXCalhoun, Cherokee, Cleburne29 min
Apr 4, 3:32 PM CDTTornado WarningBMXDallas, Lowndes43 min
Apr 4, 3:46 PM CDTTornado WarningBMXCoosa, Tallapoosa44 min
Apr 4, 3:55 PM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne20 min
Apr 4, 3:57 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, St. Clair, Shelby36 min
Apr 4, 4:03 PM CDTTornado WarningBMXShelby27 min
Apr 4, 4:04 PM CDTSevere Thunderstorm WarningBMXCleburne26 min
Apr 4, 4:13 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery47 min
Apr 4, 4:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Clay, Coosa, Elmore, Tallapoosa40 min
Apr 4, 4:23 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega52 min
Apr 4, 4:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair, Talladega46 min
Apr 4, 4:39 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa36 min
Apr 4, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas14 min
Apr 4, 4:53 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more52 min
Apr 4, 4:54 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery66 min
Apr 4, 5:24 PM CDTSevere Thunderstorm WarningBMXLowndes36 min
Apr 4, 5:38 PM CDTTornado WarningBMXDallas37 min
Apr 4, 5:48 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa42 min
Apr 4, 5:52 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery38 min
Apr 4, 6:27 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa63 min
Apr 4, 6:44 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Montgomery, Tallapoosa31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.